Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have low mean platelet volume. How do I increase it in natural ways?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1824 Questions
I have lov mpv blood test, how do I increase it natural ways?
Posted Tue, 22 May 2012 in Blood Disorders
Answered by Dr. Ashish Mittal 4 hours later
Thanks for posting your query.

MPV: mean platelet volume. Low MPV itself is not an illness it is only a laboratory finding. There is no direct way to increase MPV. For its correction cause of MPV need to be treated.

Causes of low MPV:
-Idiopathic: when no cause is found
-Atherosclerosis in several vessels
-Infection, sepsis
-splenomegaly, hepatomagaly
-aplastic anemia
-chronic renal failure
-treatment with myelosuppressive drugs

So, you need to investigated further and other tests need to correlated with low MPV to reach final diagnosis. So do not worry about it, before final diagnosis and get investigated further according to your physician.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor